# SDR USAA001462

- Difficulty date: September 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 655056316
- Condition: Corroded
- Location: Fuselage
- Part time: 49,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND RADIUS FILLER CORRODED 20 INCHES AT STRINGER 25R, STATION 967 TO 986.  FABRICATED AND INSTALLED PER SRM 51-10-1.  CORROSION LEVEL 1.  (M)
